Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Concerning upper semi-continuous collections of continua
HTML articles powered by AMS MathViewer

by R. D. Anderson PDF
Trans. Amer. Math. Soc. 67 (1949), 451-460 Request permission
References
    Witold Hurewicz, Über oberhalb-stetige Zerlegungen von Punkimengen in Kontinua, Fund. Math. vol. 15 (1930) pp. 57-60. Stefan Mazurkiewicz, Sur les images continues des continus, Comptes Rendus du Premier Congrès des Mathematiciens des Pays Slaves, Warsaw, 1929-1930, pp. 66-67. —, Sur les images continues des continus, Fund. Math. vol. 17 (1931) p. 330.
  • R. L. Moore, Foundations of point set theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1949 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 67 (1949), 451-460
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1949-0033533-5
  • MathSciNet review: 0033533